MathSciNet Relay Station
MathSciNet bibliographic data
MR1116255 90A10 (06F15 28C10 54F05)
Candeal-Haro, Juan Carlos; Induráin Eraso, Esteban Utility functions on partially ordered topological groups. Proc. Amer. Math. Soc. 115 (1992), no. 3, 765–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement